# SDR REXA201100183

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,133 hours, 11,710 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Panel
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOUD NOISE COMING FROM THE NOSE OF THE A/C FOLLOWED BY A STALL FAIL MSG DURING INITIAL CLIMBOUT.  FOUND PANEL 212BR OPEN.  PERFORMED OPS CHECK ON STALL PROTECTION SYSTEM IAW 27-35-00.
